Approximation and interpolation in the space of continuous functions vanishing at infinity
Bull. Korean Math. Soc. 2011 Vol. 48, No. 5, 1105-1109
https://doi.org/10.4134/BKMS.2011.48.5.1105
Printed September 1, 2011
M\'arcia Kashimoto
Universidade Federal de Itajub\'a - UNIFEI
Abstract : We establish a result concerning simultaneous approximation and interpolation from certain uniformly dense subsets of the space of vector-valued continuous functions vanishing at infinity on locally compact Hausdorff spaces.
Keywords : simultaneous approximation and interpolation, Walsh's theorem
MSC numbers : Primary 41A65; Secondary 41A05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd